Existence and Uniqueness of Positive Solutions for a Singular Fractional Three-Point Boundary Value Problem

Sadarangani, K. B., Harjani, J., Cabrera, I. J. . Abstract and Applied Analysis 2012. 2012 (803417) :-

Locate this article in:

Bibtex

@article{CIS-317444,
  Author = {Sadarangani, K. B. and Harjani, J. and Cabrera, I. J.},
  Title = {Existence and Uniqueness of Positive Solutions for a Singular Fractional Three-Point Boundary Value Problem},
  Journal = {Abstract and Applied Analysis},
  Volume = {2012},
  Number = {803417},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles